# SDR CA970428007

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 2330 · Entertainment System
- Part: Cabin Projector
- Part number: 7002086001
- Condition: Electrical Short
- Location: J Class Section
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DEPARTURE "J" CLASS CABIN FORWARD PROJECTOR STARTED SMOKING. THE PROBLEM IS RESTRICTED TO MODIFICATION DOT 5 PROJECTORS INCORPORATING MOD. -012 POWER SUPPLIES INTERNALLY. THE PROJECTOR POWER SUPPLY CAPACITORS OVERHEAT AND LEAK FLUID ONTO PRINTED CIRCUIT BOARD WHICH CAUSES SHORTING AND SMOKE. NEW MODIFIED PROJECTOR INSTALLED.
